Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

On the crepant resolution conjecture for Donaldson-Thomas invariants


Author: John Calabrese
Journal: J. Algebraic Geom. 25 (2016), 1-18
DOI: https://doi.org/10.1090/jag/660
Published electronically: September 17, 2015
MathSciNet review: 3419955
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove a comparison formula for curve-counting invariants in the setting of the McKay correspondence, related to the crepant resolution conjecture for Donaldson-Thomas invariants. The conjecture is concerned with comparing the invariants of a (hard Lefschetz) Calabi-Yau orbifold of dimension three with those of a specific crepant resolution of its coarse moduli space. We prove the conjecture for point classes and give a conditional proof for general curve classes. We also prove a variant of the formula for curve classes. Along the way we identify the image of the standard heart of the orbifold under the Bridgeland-King-Reid equivalence.


References [Enhancements On Off] (What's this?)

  • [AV02] Dan Abramovich and Angelo Vistoli, Compactifying the space of stable maps, J. Amer. Math. Soc. 15 (2002), no. 1, 27-75 (electronic). MR 1862797 (2002i:14030), https://doi.org/10.1090/S0894-0347-01-00380-0
  • [BBHR09] Claudio Bartocci, Ugo Bruzzo, and Daniel Hernández Ruipérez, Fourier-Mukai and Nahm transforms in geometry and mathematical physics, Progress in Mathematics, vol. 276, Birkhäuser Boston, Inc., Boston, MA, 2009. MR 2511017 (2010k:14020)
  • [BCY12] Jim Bryan, Charles Cadman, and Ben Young, The orbifold topological vertex, Adv. Math. 229 (2012), no. 1, 531-595. MR 2854183, https://doi.org/10.1016/j.aim.2011.09.008
  • [Beh09] Kai Behrend, Donaldson-Thomas type invariants via microlocal geometry, Ann. of Math. (2) 170 (2009), no. 3, 1307-1338. MR 2600874 (2011d:14098), https://doi.org/10.4007/annals.2009.170.1307
  • [BG09] Jim Bryan and Amin Gholampour, The quantum McKay correspondence for polyhedral singularities, Invent. Math. 178 (2009), no. 3, 655-681. MR 2551767 (2011e:14028), https://doi.org/10.1007/s00222-009-0212-8
  • [BKR01] Tom Bridgeland, Alastair King, and Miles Reid, The McKay correspondence as an equivalence of derived categories, J. Amer. Math. Soc. 14 (2001), no. 3, 535-554 (electronic). MR 1824990 (2002f:14023), https://doi.org/10.1090/S0894-0347-01-00368-X
  • [Bri02] Tom Bridgeland, Flops and derived categories, Invent. Math. 147 (2002), no. 3, 613-632. MR 1893007 (2003h:14027), https://doi.org/10.1007/s002220100185
  • [Bri11] Tom Bridgeland, Hall algebras and curve-counting invariants, J. Amer. Math. Soc. 24 (2011), no. 4, 969-998. MR 2813335 (2012f:14109), https://doi.org/10.1090/S0894-0347-2011-00701-7
  • [Cal11] John Calabrese, Donaldson-Thomas invariants and flops, arXiv eprint (2011), available at http://arxiv.org/abs/1111.1670.
  • [CT08] Jiun-Cheng Chen and Hsian-Hua Tseng, A note on derived McKay correspondence, Math. Res. Lett. 15 (2008), no. 3, 435-445. MR 2407221 (2009e:14002), https://doi.org/10.4310/MRL.2008.v15.n3.a4
  • [DS12] Will Donovan and Ed Segal, Window shifts, flop equivalences and Grassmannian twists, Compos. Math. 150 (2014), no. 6, 942-978. MR 3223878, https://doi.org/10.1112/S0010437X13007641
  • [Kov00] Sándor J. Kovács, A characterization of rational singularities, Duke Math. J. 102 (2000), no. 2, 187-191. MR 1749436 (2002b:14005), https://doi.org/10.1215/S0012-7094-00-10221-9
  • [OS03] Martin Olsson and Jason Starr, Quot functors for Deligne-Mumford stacks, Comm. Algebra 31 (2003), no. 8, 4069-4096. Special issue in honor of Steven L. Kleiman. MR 2007396 (2004i:14002), https://doi.org/10.1081/AGB-120022454
  • [PT11] Rahul Pandharipande and Richard Thomas, 13/2 ways of counting curves, arXiv eprint (2011), http://arxiv.org/abs/1111.1552.
  • [Ros14] Dustin Ross, Donaldson-Thomas theory and resolutions of toric transverse A-singularities, arXiv eprint (2014), available at http://arxiv.org/abs/1409.7011.
  • [Ryd11] David Rydh, Representability of Hilbert schemes and Hilbert stacks of points, Comm. Algebra 39 (2011), no. 7, 2632-2646. MR 2821738 (2012j:14007), https://doi.org/10.1080/00927872.2010.488678
  • [SB12] David Steinberg and Jim Bryan, Curve-counting invariants for crepant resolutions, arXiv:1208.0884 (2012).
  • [Tod09] Yukinobu Toda, Curve counting theories via stable objects II: DT/ncDT flop formula, J. Reine Angew. Math. 675 (2013), 1-51. MR 3021446, https://doi.org/10.1515/CRELLE.2011.176
  • [VdB04] Michel Van den Bergh, Three-dimensional flops and noncommutative rings, Duke Math. J. 122 (2004), no. 3, 423-455. MR 2057015 (2005e:14023), https://doi.org/10.1215/S0012-7094-04-12231-6
  • [You10] Benjamin Young, Generating functions for colored 3D Young diagrams and the Donaldson-Thomas invariants of orbifolds, with an appendix by Jim Bryan, Duke Math. J. 152 (2010), no. 1, 115-153. MR 2643058 (2011b:14125), https://doi.org/10.1215/00127094-2010-009


Additional Information

John Calabrese
Affiliation: Mathematical Institute, University of Oxford, Oxford OX2 6GG, United Kingdom
Email: john.robert.calabrese@gmail.com

DOI: https://doi.org/10.1090/jag/660
Received by editor(s): August 15, 2012
Received by editor(s) in revised form: April 19, 2015
Published electronically: September 17, 2015
Article copyright: © Copyright 2015 University Press, Inc.

American Mathematical Society